Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking Montek for anxiety disorder. Have stomach pain. Endoscopy shows no ulcer. Is it due to Montek?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
I am taking montex LC tablet alongwith XXXXXXX 10 mg for more than 11 months for my anxiety disorder , allergy and occasional breathing difficulty n the night. Doctor asked me to stop after 6 months. But, I feel much better and continue to take it...Of late, I have continuous pain in the stomach and at times, it becomes severe. An endoscopy was taken a year back for some other problem and that time there was no ulcer at all. Like to know whether the cause for my abdomal pain now is due to long administration of montek lc? Regards XXXXXXX
Posted Wed, 10 Apr 2013 in Anxiety and Stress
Answered by Dr. Rajiv K Khandelwal 9 minutes later

Thank you for your query.

Montex LC is for asthma and XXXXXXX is an anti-depressant medicine. Both do not cause any stomach problem. If the stomach pain persists then it needs to be examined and managed accordingly. It is advisable you consult your doctor and also get the following investigaions done:
1. Stool routine examination
2. Ultrasound of the whole abdomen.

The doctor must have prescribed you Montex if you had some cough due to allergy. If the allergy is seasonal then you should be taking the medicine before the allergy season starts and may discontinue once the season changes.

The anti-depressant medicine, XXXXXXX needs to be taken under medical supervision. The dose may be adjusted according to the response.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing you all the best.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Follow-up: Taking Montek for anxiety disorder. Have stomach pain. Endoscopy shows no ulcer. Is it due to Montek? 2 days later
Dear Doctor,

Thanks for your inputs.

Whe I stop taking Motex LC, I get the itching sensation in my hand and foot and also start sneezing. Can I take Montex LC for a long time? Or is there any alternate medicine to be tried?

Regards, XXXXXXX
Answered by Dr. Rajiv K Khandelwal 59 minutes later

Thank you for the update.

Montex LC can be taken for a long time. However I will not advise self-medication which can be harmful. I suggest you consult your doctor and accordingly take the medicines.

If the cause for the sneezing and itching (allergen) can be found out then it can be eliminated from your environment and you shall not have to take the medicines. This can only be done by discussing with your health care provider.

I hope I have cleared your doubts to your satisfaction.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor